# SDR EVCA202010091

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N489AE
- Make and model: Bell 407
- Aircraft serial: 54059
- Aircraft time: 5,492 hours, 14,280 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Part number: 406015037129
- Condition: Cracked
- Location: Main Rotor Blade
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN CRUISE FLIGHT WHICH LESSENED AT LOWER SPEEDS.  INSPECTION FOUND CRACKED TRIM TAB ON MAIN ROTOR BLADE.
